Research Journal of Applied Sciences

Year: 2019
Volume: 14
Issue: 2
Page No. 61 - 66

New Mathematical Studies for Surface Waves on Multi-Layered Liquid Films

Authors : Khaled Zennir, Salah Boulaaras, Bahri Cherif and Ali Allahem

Abstract: We consider a coupled system of mathematical problem given in the form of two partial differential equations in viscoelasticities describing the propagation of surface waves on multi-layered liquid films. We establish the existence of solutions for initial-value problem (1.3) in the linear case by using a priori energy estimates.

How to cite this article:

Khaled Zennir, Salah Boulaaras, Bahri Cherif and Ali Allahem, 2019. New Mathematical Studies for Surface Waves on Multi-Layered Liquid Films. Research Journal of Applied Sciences, 14: 61-66.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved